# SDR 2015FA0000351

- Difficulty date: July 18, 2015
- Submitted: July 27, 2015
- Operation: General aviation
- Aircraft: N60KM
- Make and model: Cessna 560CESSNA
- Aircraft serial: 0453
- Aircraft time: 8,043 hours, 7,477 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Part number: 7014300901
- Part serial: 01059276
- Condition: Failed
- Location: Cockpit
- Part time: 4 hours, 4 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

30 MILES SE OF DESTINATION, DESCENDING THROUGH 12,000 FT, THE PILOTS PFD FAILED, THE APPROPRIATE CHECK LIST WAS FOLLOWED AND THE ACFT LANDED WITHOUT INCIDENT.
